關鍵字查詢 | 類別:期刊論文 | | 關鍵字:From ternary strings to Wiener indices of benzenoid chains

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 85/2 數學系 楊柏因 副教授 期刊論文 發佈 From ternary strings to Wiener indices of benzenoid chains , [85-2] :From ternary strings to Wiener indices of benzenoid chains期刊論文From ternary strings to Wiener indices of benzenoid chains由三進碼串到六角環鏈的 Wiener 指數Huang, Wen-chung; 楊柏因; Yang, Bo-yin; 葉永南; Yeh, Yeong-nan淡江大學數學學系Wiener index;benzenoid chainElsevierDiscrete Applied Mathematics 73(2), pp.113-131An explicit, non-recursive formula for the Wiener index of any given benzenoid chain is derived, greatly speeding up calculations and rendering it manually manageable, through a novel envisioning of chains as ternary strings. Previous results are encompassed and two completely new and useful ones are obtained, a formula to determine Wiener indices of benzenoid chains in periodic patterns, and another to estimate errors in the Wiener index induced by errors or indeterminate links in the graph.tku_id: 000092261;Made available in DSpace on 2010-01-27T22:58:56Z (GMT). No. of bitstreams: 1 : 118 bytes, checksum: 67598963c2456b13558c72cb1c5e749d (MD5)en0166-218X國外否NLD<links><record><name>機構典藏連結</name><ur
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果